Loading...
Loading...

Go to the content (press return)

Analysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations

Author
Montlaur, A.; Fernandez, S.
Type of activity
Journal article
Journal
International journal of numerical analysis and modeling
Date of publication
2014
Volume
11
Number
4
First page
715
Last page
725
Repository
http://hdl.handle.net/2117/28048 Open in new window
URL
http://www.math.ualberta.ca/ijnam/Volume-11-2014/No-4-14/2014-04-03.pdf Open in new window
Abstract
The discontinuous Galerkin Interior Penalty Method with solenoidal approximations proposed in [13] for the incompressible Stokes equations is analyzed. Continuity and coercivity of the bilinear form are proved. A priori error estimates, with optimal convergence rates, are derived. 2D and 3D numerical examples with known analytical solution corroborate the theoretical analysis.
Citation
Villardi, A.; Fernandez, S. Analysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations. "International journal of numerical analysis and modeling", 2014, vol. 11, núm. 4, p. 715-725.
Keywords
Discontinuous Galerkin, Divergence-free, Error bounds, Incompressible flow, Interior penalty method, Stokes equations
Group of research
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

Attachments